# SDR SWAA2013041814996

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
